# SDR AALA20030674

- Difficulty date: June 18, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DFW - FLT 1347 - EN ROUTE STL-MSY, AT LEVEL OFF ALTITUDE 33,000 FEET, PRESSURIZATION FLOW LIGHT ILLUMINATED WITH RATE OF CLIMB AT MAXIMUM INDICATION.  BOTH PACKS WERE IN AUTO WITH BOTH FLOW INDICATION AT LOW.  INITIATED RAPID DESCENT AND DEPLOYED OXYGEN MASKS.  NOTICED OUTLFOW VALVE WAS AT FULL CLOSED.  WHEN AT LOWER ALTITUDE CABIN WAS STILL NOT PRESSURIZING, BUT RIGHT PACK FLOW INDICATION WAS AT 1:00 O'CLOCK POSITION AND LEFT FLOW CONTROL POSITION AS STILL AS LOW.  TIGHTENDED CLAMP ON DUCT TO RIGHT TEMP CONTROL VALVE CLAMP.  REPLACED OXYGEN GENERATORS IN CABIN/COCKPIT/LAVATORIES AND STOWED MASKS.  REPLACED WATER COALESCER SEPARATOR BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
